# SDR MWEA070065

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N927ME
- Make and model: Boeing 717-200
- Aircraft serial: 55193
- Aircraft time: 3,562 hours, 1,905 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Part number: 7159022505
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TOP THRUST REVERSER DOOR HAS A CRACK ON THE INBOARD ZEE CHANNEL AT STATION 35.669 APPROXIMATELY .375 INCH LONG.  FABRICATED AND INSTALLED ZEE CHANNEL.
